# SDR A6WA201542780

- Difficulty date: May 23, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 27,405 hours, 26,467 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: 601R230251
- Condition: Chafed
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB LT & RT OTBD PIVOT FITTING ON STAB IS GOUGED & SCORED.
